Couldn't find what you looking for?

TRY OUR SEARCH!

Hi
I wanted to know if anyone out there is taking yasmin and wellbutrin together, and if you are experiencing any weight-gain side effects?

I've been on lexapro since Aug, and gained almost 9 pounds from it! The side effects of that has been terrible. Lots of headaches, tired all the time, and lack of sex drive. Now my doctor is recommending Wellbutrin SR instead. Any thoughts?

Loading...

I take both Yasmin and Wellbutrin. I haven't noticed any weight change at all although I've only been on the Wellbutrin for about a month. I've been on Yasmin for over a year and I haven't had any trouble there. I think the more common side effect with Wellbutrin is weight loss. Good luck
Reply

Loading...

Hi there,
You shouldn’t have any problems taking these two medication in combination. The fact is that Wellbutrin should not affect birth control medication negatively. Have you been using any medication before? You have to understand also that every medication has side effects, and there is a chance that you will have unwanted effects from Wellbutrin also. But it is good that doctor gave you an alternative which will most likely be better than your previous medications. Also if you notice any adverse effects tell your doctor about them and see if there are any other alternatives. You can try to change your birth control medication as well, but consult your doctor before you do anything.
Best wishes,
Marco
Reply

Loading...